Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Real quadratic function fields of Richaud-Degert type with ideal class number one
HTML articles powered by AMS MathViewer

by Sunghan Bae PDF
Proc. Amer. Math. Soc. 140 (2012), 403-414 Request permission

Abstract:

We determine all real quadratic function fields of Richaud-Degert type with ideal class number one.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11R11, 11R29, 11R58
  • Retrieve articles in all journals with MSC (2010): 11R11, 11R29, 11R58
Additional Information
  • Sunghan Bae
  • Affiliation: Department of Mathematics, Korea Advanced Institute of Science and Technology, Taejon 305-701, Republic of Korea
  • Email: shbae@kaist.ac.kr
  • Received by editor(s): August 19, 2010
  • Received by editor(s) in revised form: November 22, 2010
  • Published electronically: June 7, 2011
  • Additional Notes: This research was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF), funded by the Ministry of Education, Science and Technology (2009-0063182)
  • Communicated by: Matthew A. Papanikolas
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 140 (2012), 403-414
  • MSC (2010): Primary 11R11, 11R29, 11R58
  • DOI: https://doi.org/10.1090/S0002-9939-2011-10910-9
  • MathSciNet review: 2846310